On the first-order autoregressive process with infinite variance

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

91 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)354-362
Journal / PublicationEconometric Theory
Volume5
Issue number3
Publication statusPublished - Dec 1989
Externally publishedYes

Abstract

For a first-order autoregressive process Yt = βYt−1 + [formula omitted]t where the [formula omitted]t'S are i.i.d. and belong to the domain of attraction of a stable law, the strong consistency of the ordinary least-squares estimator bn of β is obtained for β = 1, and the limiting distribution of bn is established as a functional of a Lévy process. Generalizations to seasonal difference models are also considered. These results are useful in testing for the presence of unit roots when the [formula omitted]t'S are heavy-tailed. © 1989, Cambridge University Press. All rights reserved.

Bibliographic Note

Publication details (e.g. title, author(s), publication statuses and dates) are captured on an “AS IS” and “AS AVAILABLE” basis at the time of record harvesting from the data source. Suggestions for further amendments or supplementary information can be sent to lbscholars@cityu.edu.hk.

Citation Format(s)

On the first-order autoregressive process with infinite variance. / Chan, Ngai Hang; Tran, Lanh Tat.
In: Econometric Theory, Vol. 5, No. 3, 12.1989, p. 354-362.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review